# SDR AALA20110909MIA01

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 96,262 hours, 15,662 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Faulty
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED DURING TAKEOFF EXCESSIVE RIGHT RUDDER TRIM AND EICAS MESSAGE LEFT FUEL LOW PRESSURE LIGHT ILLUMINATED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT RUDDER RATIO MODULES.  SYSTEM GROUND CHECK NORMAL OPERATION.
